How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Sawhney Your Own Question
Dr.Sawhney
Dr.Sawhney, Doctor
Category: Medical
Satisfied Customers: 7240
Experience:  MBBS,MS
4931939
Type Your Medical Question Here...
Dr.Sawhney is online now
A new question is answered every 9 seconds

My swelling one side on my tongue is because I fell and bit

Customer Question

My swelling one side on my tongue is because I fell and bit it. Now I can't eat and it's getting more swollen
JA: Any recent injuries? How long have you been dealing with the swelling?
Customer: This was 3 days ago, tripped at night in came down and bit my tongue blood was all over carpet. Can't eat or drink tongue is swelling more and more.i have no medical insurance
JA: Anything else in your medical history you think the doctor should know?
Customer: No, il ike beer, but take no medications
Submitted: 1 month ago.
Category: Medical
Expert:  Dr.Sawhney replied 1 month ago.

Welcome to justanswer.I am Dr.Sawhney and your complete satisfaction is my goal.

Expert:  Dr.Sawhney replied 1 month ago.

Thanks for your question.

To decrease the swelling you can try the things I am going to write.

I am typing your answer and would post it shortly.

Expert:  Dr.Sawhney replied 1 month ago.
First of all you need to suck some ice cubes frequently as Ice causes the swelling to decrease.
You can also put some sugar on the area of swelling as sugar has a hygroscopic property and would decrease the swelling.
Turmeric has anti-inflammatory and antibiotic properties and using mouth switches with turmeric solution made by mixing turmeric and water would help decrease the swelling and would also help against infection.
You may also take anti inflammatory medication like Ibuprofen to decrease the swelling.
If the spelling still persists, you will need to have a doctor look at it and prescribe you steroids which have got a strong anti inflammatory activity. Prescription antibiotics may also be needed in that case.
Feel free to ask any follow up questions.
Do take a moment to honour my work and time by rating my answer hopefully 5 stars.